# SDR 06FDEA2852

- Difficulty date: August 6, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Splice
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - STRINGER 11 SPLICE FOUND WITH EXISTING REPAIR.  SPLICE REMOVED AND REPLACED PER   SRM   51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
